Hi, I had prevelle silk injected into the tear trough areas under my eyes, and it has only been two days since, the doctor said that I would have some brusing, but I feel like the brusing just keeps getting worse. The immediate results looked really good, but now I feel like a zombie because under my eyes is SO much darker now, the tear trough does look better but I'm wondering how I can tell if this is just brusing because of the injection or am I getting the tyndall effect?
Brusing After Prevelle or Tyndall Effect?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Bruising after Prevelle
Certainly, this could be bruising from the procedure itself. Or it could be a Tyndall effect, just as you considered. I think it will be hard for a trained professional, even with a Woods' light to be sure. Just give it a week or so and then you will have a better idea.
Darkness under eyes after fillers
Darkness under your eyes might not be the Tyndall effect. it can be bruising or hyperpigmentation. A dermatologist might be able to use a Wood's light to help ascertain of which origin is your darkness.Vitamin K creams can help bruising fade quicker, lightening creams can help pigmentation and hyaluronidase can diminish the filler and the Tyndall effect.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.